# SDR IPXA2021042768687

- Difficulty date: April 25, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N626UP
- Make and model: Boeing 747-8F
- Aircraft time: 518 hours, 94 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Warning Light
- Condition: False Indication
- Location: Escape Hatch
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NADOOR F/D OVHD CAME ON IN FLIGHT. RUN CHKLISTNO MSG ON ARRIVAL. OPENED AND CLOSED HATCH SEVERAL TIMES AND ALL INDICATIONS NORMAL: REF AMM 52-21-00-001, A/C OK FOR SERVICE
